# SDR ACE103004

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 28,527 hours, 29,626 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 74
- Condition: Erratic
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, AFTER 3 GEAR EXTENSION CYCLES AND THE QRH MANUAL EXTENSION PROCEDURE, NOSE GEAR GREEN LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE COULD NOT DUPLICATE (SUSPECT INTERMITTENT SWITCHES) AND REPLACED NOSE GEAR ACTUATOR.
